# SDR HEED064576

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Part number: A469B
- Condition: Failed
- Location: Fuselage
- Part time: 78 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STROBE LIGHT HAD BROKEN WIRE.  ORDERED REPLACEMENT.
